# SDR CALA9701700

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 738.50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN RIB AT FIRST LOWER STRINGER FROM FRONT SPAR, WS 738.50 AT ACCESS CUTOUT 7701, RT WING.  THE RIB WAS REPAIRED IAW SRM 57-10-5, FIGURE 2, 51-30-2 AND 51-10-2.
